Kummer spaces in symbol algebras of prime degree

Adam Chapman, David J. Grynkiewicz, Eliyahu Matzri, Louis H. Rowen, Uzi Vishne

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We classify the monomial Kummer subspaces of division symbol algebras of prime degree p, showing that every such space is standard, and in particular the dimension is no greater than p+ 1. It follows that in a generic symbol algebra, the dimension of any Kummer subspace is at most p+ 1.

Original languageEnglish
Pages (from-to)3363-3371
Number of pages9
JournalJournal of Pure and Applied Algebra
Issue number10
StatePublished - 1 Oct 2016

Bibliographical note

Publisher Copyright:
© 2016 Elsevier B.V.


Dive into the research topics of 'Kummer spaces in symbol algebras of prime degree'. Together they form a unique fingerprint.

Cite this